Journal Report

ANNALS OF MATHEMATICS

Download PDF
Journal Information
Journal Title
ANNALS OF MATHEMATICS
Publisher
PRINCETON UNIV, DEPT MATHEMATICS
ISSN
0003-486X
E-ISSN
1939-8980
Database
Clarivate
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
On the generalized Ramanujan and Arthur conjectures over function fields
Dan Ciubotaru, Michael Harris
2026-9-1 Vol. 204 Issue 2 Pages 545-601
$L^4$-norms and sign changes of Maass forms
Haseo Ki
2026-9-1 Vol. 204 Issue 2 Pages 741-775
Effective equidistribution for some one parameter unipotent flows
Elon Lindenstrauss, Amir Mohammadi, Zhiren Wang
2026-9-1 Vol. 204 Issue 2 Pages 603-740
Addendum to: Mahler's method in several variables and finite automata
Boris Adamczewski, Colin Faverjon
2026-9-1 Vol. 204 Issue 2 Pages 535-543
Unknotting number is not additive under connected sum
Mark Brittenham, Susan Hermiller
2026-9-1 Vol. 204 Issue 2 Pages 795-817
Mahler's method in several variables and finite automata
Boris Adamczewski, Colin Faverjon
2026-9-1 Vol. 204 Issue 2 Pages 455-533
Exotic aspherical $4$-manifolds
Michael Davis, Kyle Hayden, Jingyin Huang et al.
2026-9-1 Vol. 204 Issue 2 Pages 777-794
Tremors and horocycle dynamics on the moduli space of transition surfaces
Jon Chaika, John Smillie, Barak Weiss
2026-7-1 Vol. 204 Issue 1 Pages 1-118
Hermitian K-theory for stable $\infty$-categories III: Grothendieck--Witt groups of rings
Baptiste Calmès, Emanuele Dotto, Yonatan Harpaz et al.
2026-7-1 Vol. 204 Issue 1 Pages 119-220
The $L^3$-based strong Onsager theorem
Vikram Giri, Hyunju Kwon, Matthew Novack
2026-7-1 Vol. 204 Issue 1 Pages 265-421
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: November 1, 2026 08:04